Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medicine should I take for nausea ?

Hi. I. Am 25 years old.. I did visit to doctor got treatment n he had told me it s nausea .. I had a party with my friends last week n that night I puke alot .. Night after everything seem to be fine.. I was taking energy drink to boost my energy.. For two hours i was good but suddenly after an hour I was geting tired , panic n fear n bit pukish..from that day m having hard time.. Please advice me what should I do and take..
Asked On : Mon, 21 Mar 2011
Answers:  4 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare
Energy drinks and other foods served at parties can increase anxiety and can lead to a panic attack in some individuals. Such persons should avoid excess coffee, tea and cold drinks. Did you feel panicky in the past too? Or anyone in your family suffering from any mental illness or perfectionism attitudes?
Get well soon. For any further info on this topic, contact me anytime.
Answered: Mon, 21 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Your only problem is tiredness which will subside on its own with time. Any effects of any drinks taken does not persist for so long. So, don't worry you will start feeling better on your own after a few days. Stop thinking about it.
Dr. Rakhi Tayal
Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi. Welcome to Healthcare Magic Forum.
May be you have had a Binge drinking session which is the cause for Nausea. May be you can wait for another day for it to subside gradually on its own and take Anti Nausea medications. If nothing helps, get a Blood Work up done.
Take Care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
Hello and welcome to healthcare magic!!!
looks like your post drinks nausea just got worse because of your again irritating the stomach with extra doses of energy drinks with caffeine. Alcohol in excess irritates the gastric mucosa causing gastritis which leads to nausea and vomiting to add to the insult you have had energy drinks with caffeine which is equally irritant to the stomach i would advise you take a proton pump inhibitor like Pantoprazole or esmoprazole 40 mg half an hour before food one daily, avoid energy drinks,alcohol coffee or tea for a while,drink lots of water and fresh fruit juices.
take care.
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor